HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Bicolor-eliminable graphs and free multiplicities on the braid arrangement

Files in This Item:
pre893.pdf166.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84043

Title: Bicolor-eliminable graphs and free multiplicities on the braid arrangement
Authors: Abe, Takuro Browse this author
Nuida, Koji Browse this author
Numata, Yasuhide Browse this author
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 893
Start Page: 1
End Page: 19
Abstract: We define specific multiplicities on the braid arrangement by using edge-bicolored graphs. To consider their freeness, we introduce the notion of bicolor-eliminable graphs as a generalization of Stanley's classification theory of free graphic arrangements by chordal graphs. This generalization gives us a complete classification of the free multiplicities defined above. As an application, we prove one direction of a conjecture of Athanasiadis on the characterization of the freeness of the deformation of the braid arrangement in terms of directed graphs.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69702
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University